# SDR DL757030382

- Difficulty date: April 22, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 35,715 hours, 17,136 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757M
- Part serial: DL1000
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MLG TIRE CAP SEPERATED DURING T/O.  REPLACED NR 2 MLG WHEEL ASSEMBLY
